# SDR AUS20040307

- Difficulty date: April 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: STD1419
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) CRANKCASE BOLT MISSING. OIL LEAKING FROM CRANKCASE. ENGINE HAD JUST BEEN FITTED AND AIRCRAFT WAS ON TEST FLIGHT.  PERSONNEL/MAINTENANCE ERROR.
